Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the orderability of Stone-Čech compactifications

Author: S. Purisch
Journal: Proc. Amer. Math. Soc. 41 (1973), 55-56
MSC: Primary 54D35; Secondary 54F05
MathSciNet review: 0326662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Stone-Čech compactification of a Tychonoff space is orderable iff it is a pseudocompact suborderable space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54F05

Retrieve articles in all journals with MSC: 54D35, 54F05

Additional Information

PII: S 0002-9939(1973)0326662-9
Keywords: Stone-Čech compactification, orderable space, suborderable space, nonmeasurable $ Q$ sequence, Hewitt realcompactification
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia